# SDR AALA201905069005

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 6,544 hours, 2,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MANUAL GEAR EXTENSION ACCESS DOOR UNABLE TO OPEN. MAINTENANCE CLEANED AND LUBED DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
